Finite Nest Structures and Propositional Logic
Smullyan, Raymond M.
J. Symbolic Logic, Tome 31 (1966) no. 1, p. 322-324 / Harvested from Project Euclid
Publié le : 1966-09-14
Classification: 
@article{1183735512,
     author = {Smullyan, Raymond M.},
     title = {Finite Nest Structures and Propositional Logic},
     journal = {J. Symbolic Logic},
     volume = {31},
     number = {1},
     year = {1966},
     pages = { 322-324},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183735512}
}
Smullyan, Raymond M. Finite Nest Structures and Propositional Logic. J. Symbolic Logic, Tome 31 (1966) no. 1, pp.  322-324. http://gdmltest.u-ga.fr/item/1183735512/